# SDR SWAA2024111447922

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS 767 AND BS 787; STRINGER 25R; WL 156 AFT CARGO COMPARTMENT 2024-634340<[01] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 767 AND BS 787; STRINGER 25R; WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A8123 SHEET 16 AND REV -; DWG 146A0081 SHEET31 AND REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS 767 AND BS 787; STRINGER 25R; WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A8123 SHEET 16 AND REV -; DWG 146A0081 SHEET31 AND REV -. SEE INDIVIDUAL SIGNOFFS BELOW.  RII
